# SDR 05FDEA03413

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - LEFT HAND STATION 535 FRAME LOCATED AT SUPPORT YOKE FOUND GOUGE, 2 PLACES.  DAMAGED AREA AT FORWARD CABIN - LEFT HAND STATION 535 FRAME SUPPORT   YOKE TRIM   OUT AS PER DRAWING SRZ 53-503.  REPAIR ANGLE, REPAIR STRAP, AND REPAIR FILLER   FABRICATED   AND INSTALLED AS PER DRAWING SRZ 53-503.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-  100.
